# SDR 2005UALA01283

- Difficulty date: November 15, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 14,474 hours, 1,943 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING FAULT ON STS PAGE AND BURNING SMELL IN CABIN.  EQUIPMENT COOLING FAN ASSEMBLY FAILED.  FAN ASSEMBLY REPLACED.
